Alert archive / New Hampshire / Freeze Warnings in 2009
Freeze Warning 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this freeze warning at Sep 25, 2009, 4:23 PM EDT for Cheshire County, Hillsborough County, New Hampshire; Franklin County, Massachusetts. It took effect at Sep 26, 2009, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2009, 4:23 PM EDT (20:23 UTC)
- In effect from
- Sep 26, 2009, 2:00 AM EDT
- Expired
- Sep 26, 2009, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Cheshire County, NH, Hillsborough County, NH
The radar
The Boston radar (KBOX), 128 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 252023 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 423 PM EDT FRI SEP 25 2009 ...SCATTERED FROST WILL DEVELOP ACROSS AREAS OF SOUTH CENTRAL AND SOUTHWESTERN NEW HAMPSHIRE INTO NORTHWESTERN MASSACHUSETTS DURING THE EARLY MORNING HOURS ON SATURDAY... MAZ002-003-NHZ011-015-260430- /O.CAN.KBOX.FR.Y.0006.090926T0600Z-090926T1200Z/ /O.NEW.KBOX.FZ.W.0003.090926T0600Z-090926T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE...PETERBOROUGH...WEARE 423 PM EDT FRI SEP 25 2009 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. THE FROST ADVISORY HAS BEEN CANCELLED. HIGH PRESSURE BUILDING OUT OF EASTERN CANADA WILL BRING COLD AIR ALONG WITH CLEAR SKIES AND CALM WINDS TONIGHT. TEMPERATURES ACROSS VULNERABLE LOCATIONS OF SOUTHERN NEW HAMPSHIRE INTO NORTHWESTERN MASSACHUSETTS WILL DROP TO THE LOWER 30S OVERNIGHT. AS A RESULT... FROST IS LIKELY TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MAZ008-009-260430- /O.EXA.KBOX.FR.Y.0006.090926T0600Z-090926T1200Z/ WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- INCLUDING THE CITIES OF...CHESTERFIELD...BLANDFORD 423 PM EDT FRI SEP 25 2009 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. HIGH PRESSURE BUILDING OUT OF EASTERN CANADA WILL BRING COLD AIR ALONG WITH CLEAR SKIES AND CALM WINDS TONIGHT. TEMPERATURES ACROSS VULNERABLE LOCATIONS OF WESTERN MASSACHUSETTS WILL DROP TO THE LOWER TO MID 30S OVERNIGHT. AS A RESULT...SCATTERED FROST WILL DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ NHZ012-260430- /O.CON.KBOX.FR.Y.0006.090926T0600Z-090926T1200Z/ EASTERN HILLSBOROUGH NH- INCLUDING THE CITIES OF...MANCHESTER...NASHUA 423 PM EDT FRI SEP 25 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. HIGH PRESSURE BUILDING OUT OF EASTERN CANADA WILL BRING COLD AIR ALONG WITH CLEAR SKIES AND CALM WINDS TONIGHT. TEMPERATURES ACROSS VULNERABLE LOCATIONS OF SOUTHERN NEW HAMPSHIRE WILL DROP TO THE LOWER TO MID 30S OVERNIGHT. AS A RESULT...SCATTERED FROST WILL DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ RLG
2 follow-up statements
000 WWUS71 KBOX 260441 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1241 AM EDT SAT SEP 26 2009 ...SCATTERED FROST WILL DEVELOP ACROSS SECTIONS OF SOUTH CENTRAL AND SOUTHWESTERN NEW HAMPSHIRE INTO NORTHWESTERN MASSACHUSETTS... MAZ002-003-NHZ011-015-261200- /O.CON.KBOX.FZ.W.0003.090926T0600Z-090926T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE...PETERBOROUGH...WEARE 1241 AM EDT SAT SEP 26 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. HIGH PRESSURE ACROSS NORTHERN NEW ENGLAND WILL BRING COLD AIR ALONG WITH CLEAR SKIES AND CALM WINDS OVERNIGHT. TEMPERATURES ACROSS VULNERABLE LOCATIONS OF SOUTHERN NEW HAMPSHIRE INTO NORTHWESTERN MASSACHUSETTS WILL DROP TO THE LOWER 30S. AS A RESULT...FROST IS LIKELY TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MAZ008-009-NHZ012-261200- /O.CON.KBOX.FR.Y.0006.090926T0600Z-090926T1200Z/ WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHESTERFIELD...BLANDFORD...MANCHESTER... NASHUA 1241 AM EDT SAT SEP 26 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. HIGH PRESSURE ACROSS NORTHERN NEW ENGLAND WILL BRING COLD AIR ALONG WITH CLEAR SKIES AND CALM WINDS OVERNIGHT. TEMPERATURES ACROSS VULNERABLE LOCATIONS OF SOUTHERN NEW HAMPSHIRE WILL DROP TO THE LOWER TO MID 30S. AS A RESULT...SCATTERED FROST WILL DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
000 WWUS71 KBOX 260858 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 458 AM EDT SAT SEP 26 2009 ...SCATTERED FROST WILL DEVELOP ACROSS SECTIONS OF SOUTH CENTRAL AND SOUTHWESTERN NEW HAMPSHIRE INTO NORTHWESTERN MASSACHUSETTS... MAZ002-003-NHZ011-015-261200- /O.CON.KBOX.FZ.W.0003.000000T0000Z-090926T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE...PETERBOROUGH...WEARE 458 AM EDT SAT SEP 26 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. TEMPERATURES ACROSS VULNERABLE LOCATIONS OF SOUTHERN NEW HAMPSHIRE INTO NORTHWESTERN MASSACHUSETTS HAVE FALLEN TO THE LOWER 30S EARLY THIS MORNING. AS A RESULT...FROST IS LIKELY TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MAZ008-009-NHZ012-261200- /O.CON.KBOX.FR.Y.0006.000000T0000Z-090926T1200Z/ WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHESTERFIELD...BLANDFORD...MANCHESTER... NASHUA 458 AM EDT SAT SEP 26 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. TEMPERATURES ACROSS VULNERABLE LOCATIONS OF SOUTHERN NEW HAMPSHIRE HAVE FALLEN TO MID 30S EARLY THIS MORNING. AS A RESULT...SCATTERED FROST WILL FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at Sep 25, 1:47 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Sep 25, 1:47 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
147 PM EDT FRI SEP 25 2009
.SYNOPSIS...
HIGH PRESSURE BRINGS DRY AND COOL WEATHER THROUGH SATURDAY. LOW
PRESSURE LOOKS TO PASS VERY CLOSE TO SOUTHERN NEW ENGLAND
SUNDAY...BRINGING SHOWERS STARTING SATURDAY NIGHT. A COLD FRONT WILL
CROSS THE REGION LATE MONDAY. UPPER LEVEL LOW PRESSURE WILL HANG
AROUND FOR MIDWEEK...KEEPING THE WEATHER COOL...BREEZY...AND
OCCASIONALLY CLOUDY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MADE FEW CHANGES TO THE GRIDS THIS MORNING. UPDATED TEMPS AND WINDS
FOR THE LATEST CONDITIONS AND TRENDS. OTHERWISE...NO CHANGES WERE NECESSARY.
HIGH PRES WILL BUILD OUT OF HUDSON BAY TODAY. MODELS ARE STILL
INDICATING VERY STRONG COLD AIR ADVECTION MOVING S. WITH THE COLDER
AIR WORKING ACROSS THE WARMER OCEAN WATERS...NOTING A TEMP DIFFERENCE
BETWEEN H85 AND THE SEA SURFACE TEMPS OF AROUND 15C-16C ON BUFKIT FOR
BOTH THE NAM AND GFS MODELS CONSIDERING SEA SURFACE TEMPS IN THE
LOWER-MID 60S. ALSO NOTING SOME SHOWERS MOVING OFF THE CENTRAL MAINE
COAST.
EXPECT OCEAN CLOUDS TO DEVELOP AND MOVE ASHORE ACROSS EASTERN AREAS
BY LATE MORNING. DID KEEP SLIGHT CHANCE POPS GOING FOR THE AFTERNOON
ACROSS CAPE COD AND NANTUCKET WITH THE STRONG LOW LEVEL TEMP
GRADIENT.
WITH PRESSURE SURGE WORKING DOWN THE COAST...WILL SEE N-NE WINDS
INCREASING TODAY AS WELL. EXPECT GUSTS TO 25 KT OR SO...WITH THE
HIGHEST WINDS ALONG THE E COAST...CAPE COD AND THE ISLANDS.
SUSTAINED WINDS MAY APPROACH TO ADVISORY LEVEL ON NANTUCKET THIS
AFTERNOON.
DAYTIME HIGHS WILL RUN A GOOD 10 DEGREES COOLER THAN THURSDAY...
RUNNING CLOSE TO OR SLIGHTLY BELOW SEASONAL NORMALS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
TONIGHT...AS THE CENTER OF THE HIGH BUILDS INTO NORTHERN NEW
ENGLAND...SKIES WILL CLEAR AND WINDS WILL DIMINISH. EXPECT NEARLY
PERFECT CONDITIONS FOR RADIATIONAL COOLING...AND WILL LIKELY SEE
POCKETS OF FROST DEVELOP IN THE NORMALLY COLDER AREAS OF S NH/NW MA.
HAVE ISSUED A FROST ADVISORY FOR THESE AREAS...BUT TEMPS IN SOME OF
THE OTHER NORMALLY VULNERABLE VALLEYS ACROSS INTERIOR E MA MAY ALSO
FALL CLOSE TO THE MID 30S. IN ANY EVENT...OVERNIGHT LOWS ARE
FORECAST TO DROP TO AROUND 10 DEGREES BELOW NORMALS FOR LATE
SEPTEMBER.
SATURDAY...HIGH PRES WILL PUSH OFF THE COAST INTO THE GULF OF MAINE.
WINDS WILL VEER TO S-SW DURING THE DAY...THOUGH TEMPS WILL CONTINUE
ON THE COOL SIDE...MAINLY IN THE LOWER-MID 60S. CLOUDS WILL ALSO
START TO INCREASE ACROSS WESTERN AREAS DURING THE AFTERNOON AS
DEVELOPING LOW PRESSURE WILL BEGIN TO APPROACH FROM THE SW.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
TWO SYSTEMS OF IMPORTANCE WILL PASS THROUGH SOUTHERN NEW ENGLAND
DURING THE LONG TERM PORTION...LOW PRESSURE SATURDAY NIGHT AND
SUNDAY...AND A VIGOROUS COLD FRONT LATER MONDAY. THE MODELS ARE IN
DECENT AGREEMENT WITH BOTH FEATURES EVEN THOUGH SOME MINOR TIMING
ISSUES STILL EXIST.
LOW PRESSURE WILL DEVELOP NEAR THE MID ATLANTIC COAST SATURDAY NIGHT
IN RESPONSE TO AN APPROACHING SHORT WAVE TROUGH. THE LOW IS PROGGED
TO MOVE VERY CLOSE IF NOT OVER SE MASS DURING THE DAY ON SUNDAY. WAA
SHOWERS SHOULD BEGIN TO OVERSPREAD SOUTHERN NEW ENGLAND FROM WEST TO
EAST SATURDAY EVENING. AS LOW LEVEL JET DYNAMICS INCREASE AND ADVECT
IN HIGHER MOISTURE VALUES LATE SATURDAY NIGHT AND SUNDAY MORNING...
THE SHOWERS WILL BECOME LOCALLY HEAVY. HAVE A SLIGHT CHANCE OF
THUNDER DURING THIS TIME AS WELL...WITH THE BEST CHANCE ACROSS SE
MASS.
DEPENDING ON THE TRACK OF THE SFC LOW AND THE SLP GRADIENT IN ADVANCE
OF THE LOW CENTER...SOUTHEASTERLY WINDS MAY BRIEFLY APPROACH/REACH
ADVISORY CRITERIA ON THE CAPE AND ISLANDS SUNDAY MORNING/EARLY
AFTERNOON.
AS FAR AS POPS GO...WE HAVE CATEGORICAL /80 PCT/ GOING FOR LATE SAT
NIGHT AND SUN MORNING AS CONFIDENCE IS HIGH ON MEASURABLE RAINFALL.
SOME CLEARING WILL BE POSSIBLE LATER SUNDAY AFTERNOON IN ASSOCIATION
WITH IMPINGING DRY SLOT. THE BULK OF THE HEAVIEST RAINFALL WITH THE
SYSTEM MAY VERY WELL REMAIN TO OUR SOUTH...BUT UP TO AN INCH IS
POSSIBLE ACROSS SNE.
WE/LL HAVE A BREAK IN ANY SIGNIFICANT SENSIBLE WEATHER SUNDAY NIGHT
INTO EARLY MONDAY AS WE/LL BE IN BETWEEN SYSTEMS. HOWEVER...STRONG
UPPER LOW AND ATTENDANT SFC COLD FRONT WILL APPROACH MONDAY
MORNING...AND LIKELY SWEEP ACROSS SNE BY MONDAY EVENING. A BRIEF BUT
STRONG RIBBON OF OMEGA SHOULD ACCOMPANY THE FRONT. THIS COMBINED WITH
A RIBBON OF HIGHER THETA-E IN THE LOW AND MID LEVELS MAY ALLOW FOR A
LOW TOPPED LINE OF SHOWERS AND PERHAPS SCT TSTMS AS THE FRONT SWEEPS
THROUGH. GUSTY WINDS POSSIBLE AHEAD OF THE FRONT AND IN ANY
CONVECTION. MORE DAYTIME INSTABILITY THAN PROGGED COULD ALLOW FOR A
THREAT FOR SVR WIND WITH ANY LINE OF STORMS.
UPPER LEVEL LOW WILL BE SLOW TO MOVE OUT TUE-WED...SO VARIABLE
AMOUNTS OF CLOUDS ARE EXPECTED IN ADDITION TO ISOLD/SCT DIURNAL
SHOWERS. COOL AND BREEZY WEATHER IS ALSO EXPECTED.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
TODAY...VFR. LOCAL MVFR CIGS ACROSS CAPE COD AND THE ISLANDS. EXPECT
GUSTY N-NE WINDS UP TO 30 KT...WITH THE HIGHEST GUSTS FROM KHYA-KACK.
TONIGHT...VFR WITH DIMINISHING WINDS. VFR CIGS MAY LINGER OVERNIGHT ACROSS
THE OUTER CAPE AND NANTUCKET. LOCAL MVFR CIGS/VSBYS IN PATCHY FOG
LATE AT NIGHT ACROSS THE VULNERABLE INLAND VALLEYS.
SATURDAY...VFR.
SATURDAY NIGHT...MVFR POSSIBLY DETERIORATING TO IFR IN SHOWERS. LLWS
POSSIBLE LATE SATURDAY NIGHT.
OUTLOOK /SUNDAY THROUGH TUESDAY/...
SUNDAY...MVFR POSSIBLY DETERIORATING TO IFR IN SHOWERS.
MONDAY...VFR MORNING AND EARLY AFTERNOON. MVFR POSSIBLE LATE
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT IN SHOWERS/ISOLD TSRA.
MONDAY NIGHT-TUESDAY...MVFR IN SCATTERED SHOWERS.
&&
.MARINE...
TODAY...N-NE WINDS WILL INCREASE...WITH GUSTS UP TO 30 KT. LOW
CHANCE OF SOME GUSTS APPROACHING 35 KT ON THE EASTERN OUTER WATERS
THIS AFTERNOON. SEAS BUILDING UP TO 7 FEET ON THE EASTERN WATERS
LATE IN THE DAY.
TONIGHT...NE WINDS CONTINUE TO GUST TO 25-30 KT WITH SEAS
APPROACHING 9 FT...HIGHEST ON THE EASTERN OPEN WATERS. EXPECT WINDS
TO DIMINISH AFTER MIDNIGHT...BUT HIGH SEAS WILL LINGER.
SATURDAY...NE WINDS CONTINUE TO DIMINISH...SOME GUSTS TO 20 KT
POSSIBLE EARLY. WINDS WILL SHIFT TO SE DURING THE AFTERNOON. SEAS
WILL LIKELY LINGER AOA 5 FT THROUGH THE DAY...MAINLY ON THE OUTER
WATERS.
OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/...
SATURDAY NIGHT AND SUNDAY...INCREASING SOUTHERLY FLOW...PERHAPS A
MARGINAL GALE IN ADVANCE OF A COLD FRONT. SEAS ONCE AGAIN BUILD
MARKEDLY ACROSS THE OUTER WATERS.
SUNDAY NIGHT AND MONDAY...A BRIEF RESPITE FROM THE STRONGER WINDS AS
THE WATERS SHOULD BE BETWEEN TWO COLD FRONTS. HOWEVER...SEAS WILL
BE SLOW TO SUBSIDE.
MONDAY NIGHT AND TUESDAY...ANOTHER COLD FRONT CROSSES THE WATERS
MONDAY EVENING/NIGHT. BRIEF GALE POSSIBLE LATER MON AND MON EVE.
WINDS AND SEAS WILL BE SLOW TO DIMINISH TUESDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM 2 AM TO 8 AM EDT SATURDAY FOR MAZ002-003.
NH...FROST ADVISORY FROM 2 AM TO 8 AM EDT SATURDAY FOR NHZ011-012-
015.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ230>237-
250-251-254>256.
&&
SYNOPSIS...EKSTER
NEAR TERM...EVT/RLG
SHORT TERM...EVT
LONG TERM...EKSTER
AVIATION...EKSTER/RLG
MARINE...EKSTER/EVTHazardous weather outlook, Sep 25, 4:17 AM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 417 AM EDT FRI SEP 25 2009 MAZ002-003-NHZ011-012-015-260830- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 417 AM EDT FRI SEP 25 2009 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. AN ISOLATED THUNDERSTORM IS POSSIBLE SUNDAY MORNING AS WELL AS ON MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ004>024-026-RIZ001>008-260830- HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 417 AM EDT FRI SEP 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NORTHERLY WINDS MAY BRIEFLY REACH MARGINAL WIND ADVISORY CRITERIA ACROSS THE CAPE AND ISLANDS LATE THIS MORNING AND AFTERNOON. AN ISOLATED THUNDERSTORM IS POSSIBLE SUNDAY MORNING AND AGAIN MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-260830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 417 AM EDT FRI SEP 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THERE IS A LOW PROBABILITY OF NORTHEAST GALES TODAY ACROSS THE EASTERN MASSACHUSETTS WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY MORNING AND AGAIN MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 4:38 AM EDT | Frost Advisory | BOX | Cheshire, Hillsborough | 27 hr |
Nearby
Freeze Warnings in New Hampshire, 2009Freeze Warnings in Massachusetts, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.